| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that, following intraocular lens (iol) implant procedure, the patient was having insufficient acuity at near.The lens was exchanged in a secondary procedure.Additional information was requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received that, patient was having dry eye syndrome before iol implantation.Following the initial implant procedure the patient was having poor near vision.The patient was not hospitalized as a result of the event.There was no patient harm involved.Patient's issue was not resolved completely, partially, still has some corneal edema (k-edema) but notes improved near vision compare to prior.